It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Posted by Theresa on February 02, 2000 at 06:52:54:

In Reply to: Problems with adderall - PLEASE HELP ME posted by K Lynn on February 02, 2000 at 00:46:30:

: I am a 25 year old female who was just recently diagnosed as ADD. I was seeeking treatment for depression and this new doc said I was ADD too. I have a history of substace abuse, impulsivity, bad relationships, poor organization, and irritability. Been on adderall for a week and a half, started with a half a pill twice a day for two days then a whole pill twice a day. My boyfriend has remarked that I am a much better driver (no road rage and speeding) and i am less cranky and generally in a better mood. At first as I was getting used to the doses and stuff I knew when I had too much (anxious, fidgety). Now I cant sleep at night and after my dose wears off I am very irritable and I cant concentrate on any of the racing thoughts in my head. I am wondering if I am doing something wrong or if maybe this is triggering some sort of mania in me. I was never diagnosed as bipolar or anything, but some anti-depressants cause me to speed up unnaturally. I dont know if my body is just getting used to the medication, or if I am always going to feel strung out like I used to when I did cocaine all the time. Please help.

I would definately contat your doctor regarding the problems you are having with the adderall. It could possibly be that you are taking too high a dose and need to go back to the 1/2 pill. Also, maybe you need another med to go with the adderall- that is the case with a lot of people. Good Luck!!

Follow Ups

All times are GMT -7. The time now is 09:27 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!